# SDR FDEA201001030004

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 58,091 hours, 12,938 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32143306
- Part serial: AEX10682C
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REV 3 PRESS FAULT ON T/O REJECTED T/O AT 60KT.  PERFORMED HI-POWER RUN IAW JRH, REV 3 PRESS FAULT APPEARED BEFORE 80 PERCENT. SUSPECT NR 3 PRESS REG SHUTOFF VALVE AT FAULT. SWAPPED NR1 AND NR3  PRESS REG SHUTOFF  VALVE FOR T/S PURPOSE AND PERFORMED HI-POWER RUN IAW JRH. PROBLEM TRANSFERRED TO NR1.  SWAPPED BACK TO ORIGINAL POSITION IAW MM78-31-07-4. NR1 AND NR3 TR OPS CHECK  REQUIRE AFTER REPLACE NR3 PRESS REG SHUTOFF VALVE.  ENGINES RAN BY 562898.  REMOVED AND REPLACED NR 3 T/R PRESS REG S/O VALVE AND PERFORMED NR 1 & NR 3 T/R OPS C'K BY APU AIR IAW MM78-31-07-4. ALL TEST PASSED.  RAN NR1 & NR 3 HI PWR ENG RUN IAW JRH.  ALL INDICATION  NML. CLOSE AND SECURED BOTH ENG COWL IAW MM 71-10-00-2.  ACFT OK FOR SVC.
